RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 2, Pages 250–262 (Mi adm542)  

RESEARCH ARTICLE

A group-theoretic approach to covering systems

Lenny Jones, Daniel White

Department of Mathematics, Shippensburg University

Abstract: In this article, we show how group actions can be used to examine the set of all covering systems of the integers with a fixed set of distinct moduli.

Keywords: covering system, group action, congruence.

Full text: PDF file (343 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 11B25; Secondary 05E18, 11A07
Received: 27.06.2014
Revised: 24.01.2015
Language:

Citation: Lenny Jones, Daniel White, “A group-theoretic approach to covering systems”, Algebra Discrete Math., 20:2 (2015), 250–262

Citation in format AMSBIB
\Bibitem{JonWhi15}
\by Lenny~Jones, Daniel~White
\paper A group-theoretic approach to covering systems
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 250--262
\mathnet{http://mi.mathnet.ru/adm542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453815}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300005}


Linking options:
  • http://mi.mathnet.ru/eng/adm542
  • http://mi.mathnet.ru/eng/adm/v20/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:152
    Full text:61
    References:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020